• Title of article

    Pauli-Villars regularization of globally supersymmetric theories

  • Author/Authors

    Mary K. Gaillard، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1995
  • Pages
    7
  • From page
    284
  • To page
    290
  • Abstract
    It is shown that the one-loop ultraviolet divergences in renormalizable supersymmetric theories can be regulated by the introduction of heavy Pauli-Villars chiral supermultiplets, provided the generators of the gauge group are traceless in the matter representation. The procedure is extended to include supersymmetric gauged nonlinear sigma models.
  • Journal title
    PHYSICS LETTERS B
  • Serial Year
    1995
  • Journal title
    PHYSICS LETTERS B
  • Record number

    904728